MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE DAT BENZODIAZEPINES II; BENZODIAZEPINE GROUP IVD, KIT, ENZYME IMMUNOASSAY (EIA)

ROCHE DIAGNOSTICS ONLINE DAT BENZODIAZEPINES II; BENZODIAZEPINE GROUP IVD, KIT, ENZYME IMMUNOASSAY (EIA)
Catalog Number 04939417190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c502 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received a questionable result for one patient urine sample tested with online dat benzodiazepines ii on a cobas 8000 c 502 module.The sample initially resulted in a positive benzodiazepines value.The value was questioned.Confirmation testing of the sample was performed using a gas chromatography mass spectrometry (gc/ms) method at another site and the benzodiazepines result was negative.The negative result was deemed correct.
 
Additional Manufacturer Narrative
The field service engineer determined the customer was calibrating with the wrong calibrator.The instrument was checked.The gear pump pressure was adjusted.Mechanism checks were performed and controls were run.The investigation determined the service actions resolved the issue.The issue was related to the use of incorrect calibrator material.

Brand Name
ONLINE DAT BENZODIAZEPINES II
Common Device Name
BENZODIAZEPINE GROUP IVD, KIT, ENZYME IMMUNOASSAY (EIA)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22815977
Report Number1823260-2025-02507
Device Sequence Number18331971
Product Code JXM
UDI-Device Identifier04015630999347
UDI-Public04015630999347
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K221765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04939417190
Device Lot Number839714
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale